BFP after FET advice?

so following my BFP 2 days ago, I had to increase my oestrogen and progesterone and this has to continue till week 12 all being well. I'm now on 8 oestrogen tablets (16mg) which I started the night before last, I woke up at 3am feeling really sick which lasted into the late morning. From today I'm going to take 4 in a morning and 4 at night to see if it helps. I'm sure its the tablets as the timing is perfect and it is a noted side effect. Any advice or anyone done it a different way? Fine with the pessaries, they're just more of an inconvenience!

7 Replies

oldestnewest
  • I'm taking 2 oestrogen tablets three times a day along with the progesterone with minimal side effects. x

  • I was on 6 before my transfer and was fine, then went down to 4 and doubled to 8 after BFP. It only seems to be the higher dose that has an effect. Hopefully splitting the dose will help as I was taking all 8 before bed time. X

  • Hi

    I've just started the estrogen tablets last night in prep for our FET... The nurse said it was fine to take all 3 at bedtime. We will up the dose to 4 from next week and I've read that if it's a positive that you stay on them with a higher dose.

    It might be that 8 in one go is a bit too much so I think your doing the right thing splitting the dose up. Sickness is a noted side effect as you say.

    Sorry no advice as such as still in the early stages but I figure as long as your getting them you'll be fine 😄

    Holly x

  • I did 3, 3, 2 the mornings where the worst I felt sick quite a lot. I found taking them after breakfast was the best bet. Hope you feel better soon xx

  • Hi embiemomma. Good girl! I think you will find it better to divide the dose of oesrogen, as it is well known to cause nausea. Hope all soon settles and everything continues a little less "bumpy". Thinking of you. Diane

  • If taking them at night, could you take them with a small cracker or something to just line the stomach?

  • it doesn't seem to make a difference if I take them with food or not, however dividing the doses up has worked wonders! 4 in the morning and 4 in the evening. It must have been having a big dose in 1 go that did it. Much better now 😊

You may also like...